# SDR ALGA091409

- Difficulty date: December 9, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Retainer
- Condition: Defective
- Location: Gearbox Bearing
- Component: Gearbox Assy.
- Component part number: 23031252
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BEARING RETAINER RING SEPARATING FROM BEARING. RETURNED TO VENDOR FOR WARRANTY CREDIT.
